# SDR USAA040794

- Difficulty date: October 19, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, INTERCOSTAL, .5000 INCH AND .2500 INCH, 2 BRACKETS, CORROSION; NO LEVEL OR TASK.  E11 DOOR FRAME AT SWITCH NR 3196 INSIDE OF FRAME, BL0, STA 203.8.  FABRICATED ANGLES, REPLACED IAW SRM 53-00-04.
